# SDR USAA990505

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 965
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND CRACKED ATTACH CLIP 1 INCH LONG AT STATION 965 LONGERON 17 LEFT.  FABRICATED NEW CLIP.  (M)
